# SDR UIEA2020081801810

- Difficulty date: August 16, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,082 hours, 18,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DOME MOUNTED EMERGENCY LIGHT IS INOPERATIVE.   REMOVED AND REPLACED LAMP, OPS CHECKS GOOD IAW AMM 33-51-11.
